RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1988, Volume 44, Issue 2, Pages 283–284 (Mi mz4276)  

This article is cited in 8 scientific papers (total in 8 papers)

Brief Communications

On topological properties of integrable geodesic flows

I. A. Taimanov


Full text: PDF file (222 kB)

Bibliographic databases:
Received: 08.04.1988

Citation: I. A. Taimanov, “On topological properties of integrable geodesic flows”, Mat. Zametki, 44:2 (1988), 283–284

Citation in format AMSBIB
\Bibitem{Tai88}
\by I.~A.~Taimanov
\paper On topological properties of integrable geodesic flows
\jour Mat. Zametki
\yr 1988
\vol 44
\issue 2
\pages 283--284
\mathnet{http://mi.mathnet.ru/mz4276}
\zmath{https://zbmath.org/?q=an:0657.58028}


Linking options:
  • http://mi.mathnet.ru/eng/mz4276
  • http://mi.mathnet.ru/eng/mz/v44/i2/p283

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Ten, “Topological obstructions to integration by a redundant set of integrals”, Math. Notes, 62:5 (1997), 669–671  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. A. V. Bolsinov, V. S. Matveev, A. T. Fomenko, “Two-dimensional Riemannian metrics with integrable geodesic flows. Local and global geometry”, Sb. Math., 189:10 (1998), 1441–1466  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. A. V. Bolsinov, I. A. Taimanov, “On an example of an integrable geodesic flow with positive topological entropy”, Russian Math. Surveys, 54:4 (1999), 833–834  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    4. A. V. Bolsinov, I. A. Taimanov, “Integrable Geodesic Flows on the Suspensions of Toric Automorphisms”, Proc. Steklov Inst. Math., 231 (2000), 42–58  mathnet  mathscinet  zmath
    5. V. S. Kalnitsky, “Jacobi algebras on flat manifolds”, J. Math. Sci. (N. Y.), 131:1 (2005), 5345–5350  mathnet  crossref  mathscinet  zmath  elib
    6. A. V. Bolsinov, A. V. Borisov, I. S. Mamaev, “Topology and stability of integrable systems”, Russian Math. Surveys, 65:2 (2010), 259–318  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    7. V. V. Kozlov, “Polynomial conservation laws for the Lorentz gas and the Boltzmann–Gibbs gas”, Russian Math. Surveys, 71:2 (2016), 253–290  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    8. I. A. Taimanov, “On first integrals of geodesic flows on a two-torus”, Proc. Steklov Inst. Math., 295 (2016), 225–242  mathnet  crossref  crossref  mathscinet  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:272
    Full text:108
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020